On the square root of a linear operator in locally convex spaces
Doklady Akademii Nauk, Tome 122 (1958) no. 5, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_5_a1,
author = {M. M. Vainberg and Ya. L. \`Engel'son},
title = {On the square root of a linear operator in locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1958},
volume = {122},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_5_a1/}
}
M. M. Vainberg; Ya. L. Èngel'son. On the square root of a linear operator in locally convex spaces. Doklady Akademii Nauk, Tome 122 (1958) no. 5, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1958_122_5_a1/